# SDR UIEA2024090500886

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 111,539 hours, 17,827 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT FUEL FILTER EICAS MESSAGES.  R & R LH, RH & APU FUEL FILTERS IAW AMM 73-11-02 & 49-11-02. T/S IAW FIM 73-11-803 & SUPP MANUAL 28-11-00. NO LEAKS NOTED OR FILTER MSG PRESENT. OPS & LEAK CHECK GOOD.
